# SDR 237TR0004

- Difficulty date: March 9, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,101 hours, 31,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR OVERHEAD EMERGENCY LIGHT AND LEFT OVERWING EMERGENCY LIGHT INOP.  REPLACED BATTERIES IN BOTH UNITS.  OPS CHECKS NORMAL.
